Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Missing periods. Took abortion pill. Noticed white liquid coming from vagina. What should be done?

User rating for this question
Excellent
Answered by

General & Family Physician
Practicing since : 1978
Answered : 6628 Questions
Question
dear doctor,
Finding that my wife was pregnant she took 3 tablets of MT pill for 2 days. she missed the periods which were due 2 days back. she is still not bleeding and today she found out that a white liquid is coming out of vagina. she is feeling very tensed. please suggest how to proceed and what is the next step to get aborted.

Thanking you well in advance.
Posted Sat, 10 Nov 2012 in Abortion and Stillbirth
 
 
Answered by Dr. Pavan Kumar Gupta 4 hours later
Hello XXXXXXX
Thanks for the query.
Normally abortion pill contains one tablet of mifepristone and 4 tablets of misiprostol.
Normally you take one tablet of mifipristone followed by 4 tablets of MISOPROSTOL after 48 hours.
I don't know which tablets have been taken by your wife.
Normally you bleed after 3  to 4 hours after taking the last 4 tablets.
If you haven't bled then it could be a ectopic pregnancy or a failed abortion due to wrong intake of medicines.
If ectopic pregnancy is present,then you have to get it removed surgically.
If pregnancy is still present the you can take the proper course of abortion pill again as i have explained above.
You shall be able to abort the fetus.
There is no reason to get tensed up and white discharge has no significance at the moment.

I hope to have answered your query however you may revert to me for any further query.
Best of luck
Thanks
 
Above answer was peer-reviewed by
 
Follow-up: Missing periods. Took abortion pill. Noticed white liquid coming from vagina. What should be done? 41 minutes later
Dear sir,
Thank you very much for your reply. Further my wife has taken all 3 tablets of mifepristone. It is MT Pill 200 mg (cipla ) . Can she now take MISOPROSTOL. she is still getting the white discharge. if she can take misoprostol can you please suggest the brand name also. we feel much better after seeing your reply. Thanks a ton.

XXXXXXX
 
 
Answered by Dr. Pavan Kumar Gupta 29 minutes later
Hello
You can give MISOPROSTOL now.
It is very important to give this drug as this will result in contraction of uterus and expulsion of fetus.
It is available by the Name of MISOPROST ( CIPLA ) 200 mcg.
You should take 4 tablets of these at a time and is generally taken 1 to 3 days after taking mifipristone.
You will get bleeding after couple of hours.
Thanks
Above answer was peer-reviewed by
 
Follow-up: Missing periods. Took abortion pill. Noticed white liquid coming from vagina. What should be done? 7 hours later
Dear sir,
Thank you very much for your valuable suggestion, my wife started bleeding and abortion took place. It helped us a lot to relieve our tension. we would surely look forward to come to you sir for any other complications.

Is there anything else that she has to take care of during the bleeding time. bleeding was quite heavy. she became very tired. other than that everything else is normal.

Thanking you,
Best regards

XXXXXXX
 
 
Answered by Dr. Pavan Kumar Gupta 58 minutes later
Hello,
You must get an ultrasound abdomen done to see whether any production of conception has been left behind or not.
You must consult your GYNO to see that everything is going fine or not.
In case any product of conception has been left behind,then you have to get it removed surgically.
Best of luck
Thanks
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor